Deprecated: preg_replace(): The /e modifier is deprecated, use preg_replace_callback instead in /home/aleche35/boards.sethroberts.net/Sources/Load.php(183) : runtime-created function on line 3
Surprising side effect

sethroberts.net forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Please read The End Game: Shutting Down the Forums in the "News, Polls, Announcements" subforum

Pages: [1]   Go Down

Author Topic: Surprising side effect  (Read 6080 times)

0 Members and 1 Guest are viewing this topic.

Greenwood

  • Full Member
  • ***
  • Offline Offline
  • Posts: 169
Surprising side effect
« on: May 30, 2007, 01:58:25 PM »

Perhaps not surprising to others.... but heart rate is 64 and blood pressure 124/84. Doesn't get more normal than that!
I hadn't thought of this side effect to ELOO. It's a great relief though.
 :)
Logged
Female, age 40: started January 20, 2007



frenata

  • Hero Member
  • *****
  • Offline Offline
  • Posts: 3008
  • mustela frenata
Re: Surprising side effect
« Reply #1 on: May 30, 2007, 02:11:51 PM »

Maybe ELOO, maybe weight loss. I've had my BP meds reduced twice, and I think it needs doing again...
Logged
Running weight tally:

Greenwood

  • Full Member
  • ***
  • Offline Offline
  • Posts: 169
Re: Surprising side effect
« Reply #2 on: May 31, 2007, 06:01:40 AM »

Very nice! Wouldn't it be great to be off bp meds altogether??
I did read a pamphlet that said that even a 10 lb weight loss can affect bp positively, but I also think the omega's etc in ELOO are to credit- I'm crediting them for the 'high' I've experienced since I started in January.
Logged
Female, age 40: started January 20, 2007



rps930

  • Hero Member
  • *****
  • Offline Offline
  • Posts: 631
  • Food For Fuel
Re: Surprising side effect
« Reply #3 on: May 31, 2007, 07:28:14 AM »

Hey Greenwood,
Good to hear someone else is getting the "high", I knew something was messing with the old brain, and you could be right about the omegas, but what ever it is, the peaceful feeling is wonderful.  My heart rate dropped too, from high 80s to low 70s, wonderful isn,t it!
Logged

frenata

  • Hero Member
  • *****
  • Offline Offline
  • Posts: 3008
  • mustela frenata
Re: Surprising side effect
« Reply #4 on: May 31, 2007, 09:13:32 AM »

I've had a sort of overall peaceful feeling stealing up on me for months. I put it down to fish oils, though, not my ELOO oil. I'm taking about six caps a day at this point.
Logged
Running weight tally:

Terri

  • Hero Member
  • *****
  • Offline Offline
  • Posts: 1061
Re: Surprising side effect
« Reply #5 on: June 16, 2007, 02:10:29 PM »

The same thing happened to me. I was so happy to have a slower heartbeat. And BP perfect. ELOO works perfect in my body. I too take Omega-3 fish oil and I know that helps in more ways than just heart health.
Glad you are all seeing results.
Terri
Logged

losing-it

  • Hero Member
  • *****
  • Offline Offline
  • Posts: 2298
Re: Surprising side effect
« Reply #6 on: June 16, 2007, 05:53:23 PM »

With my heart condition I've had too rapid heartbeat and slightly high bp. I have to take strong medicine for it, but even so, after such good results with SLD, both fat weight reduction and oil benefits, my doc reduced my bp meds and took my off the digoxin. I take fish oil and flaxseed oil/ground flaxseed) included ... and fish, as I upped my consumption of wild Alaskan salmon and tuna, partly from SLD induced seafood craves. And omega 3 eggs, etc.
Logged

Greenwood

  • Full Member
  • ***
  • Offline Offline
  • Posts: 169
Re: Surprising side effect
« Reply #7 on: June 17, 2007, 06:46:35 AM »

Wow! That's great to hear losing-it!!
What a great improvement to your health!
Logged
Female, age 40: started January 20, 2007



Pages: [1]   Go Up
 

Sitemap 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18